# SDR AALA20110823TUL13

- Difficulty date: August 23, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 35,073 hours, 16,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL STATIONS 1287 TO 1307 BUTTLINE 0 AT FLOORLINE, CRACKED.  REPLACED INTERCOSTAL PER AARD 51-10-00-5.
